# SDR HEEA954824

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3340 · Exterior Lighting
- Part: Receptacle
- Part number: MS3450L10SL3S
- Condition: Shorted
- Location: Anti Coll Light
- Part time: 860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG RECEPTACLE SHORTED CAUSING ANTI COLLISON LIGHT TO QUIT WORKING. REPLACED WITH SERVICEABLE RECEPTACLE.
